| Model Number |
MC2-5090S |
| Medical Device Problem Codes |
Mechanical Problem (1384); Naturally Worn (2988); Scratched Material (3020)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
07/08/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device has not been returned for evaluation.The device evaluation was performed by the london implant retrieval center (lirc).The root cause is unable to be determined at this time.If any additional information is provided, a supplemental report will be submitted.
Event or Problem Description
An investigation report from an implant retrieval center was received and reported that a revision procedure was performed due to the rod failing to distract.During examination of the rod, the retrieval center found the rod unable to distract.Additionally, discoloration, wear, scratches, and other surface damage was noted.There was no further reported patient impact and no patient or user injury was reported.No additional information is available.Report 1 of 2.
Event or Problem Description
No additional information has been provided.
Additional Manufacturer Narrative
Corrected data: d4.Additional data: h6, h10.A review of the device history records (dhr) confirmed the device met all quality inspections and specifications prior to release.